| Model Number |
8668 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 86% stenosed target lesion was located in the moderately calcified left anterior descending artery.An opticross hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the catheter fractured and became entangled.The procedure was completed using another device of the same model.There were no patient complications, and the patient remained stable.
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).